Journal article icon

Journal article

Branching fraction limits for B-0 decays to eta ' eta, eta 'pi(0) and eta pi(0)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.73.071102

Authors


Boutigny, D More by this author
Couderc, F More by this author
Karyotakis, Y More by this author
Expand authors...
Journal:
PHYSICAL REVIEW D
Volume:
73
Issue:
7
Publication date:
2006-04-05
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:4184d3f7-6505-42b4-9a0b-9e65b7ba6f80
Source identifiers:
25707
Local pid:
pubs:25707

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP